# SDR TRAX200700947

- Difficulty date: July 6, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,408 hours, 15,850 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER VERTICLE RELEASE HANDLE CRACKED SEVERAL SPOT NEAR READ BALL.  RIGGING ADJUSTMENT CHECKED GOOD.  SUPPLEMENTAL - SDR CLOSED 07/16/07.
